# SDR MASA200400319

- Difficulty date: June 6, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N827MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145217
- Aircraft time: 9,071 hours, 8,199 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 852701
- Part serial: UNK
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: C
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD MAIN LANDING GEAR FAILED TO RETRACT AFTER TAKEOFF.  LANDING LEVER DISAGREE MESSAGE.  AIRCRAFT FERRIED GEAR DOWN TO CLT FOR REPAIRS.  MX REPLACED 2 PROXIMITY SWITCHES, WIRING HARNESS AND LANDING GEAR CONTROL LEVER.  PERFORMED GEAR SWING AND OPS CHECKED GOOD.
